# SDR F3LA2013061000865

- Difficulty date: May 29, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 31,301 hours, 15,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188202
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C6 CHECK. DISCREPANCY: AFT GALLEY FLOORBEAM AT L2 DOOR ENTRY Y1292, FRAME 68 HAS CORROSION. CORRECTIVE ACTION: BLENDED PER SRM 53-00-14, PB101, PARAGRAPH 4.B. AND SRM 51-75-12, PARAGRAPH 3.C.(6)(7). FOUND TO BE WITHIN LIMITS.
